# SDR HNAA2009011200391

- Difficulty date: January 7, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N984HA
- Make and model: Dhav DHC8102
- Aircraft serial: 377
- Aircraft time: 33,694 hours, 36,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6038443LB
- Part serial: 0787
- Condition: Discharged
- Location: Cabin
- Part time: 33,694 hours, 36,509 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT INOPERATIVE IN ROW 1 AND ROW 7.  R&R LIGHT BATTERY BASE AT 3351 PS3 AT ROW 3 IAW 33-51-00.
